# SDR NWAA09166308

- Difficulty date: January 15, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, WHILE ACCOMPLISHING SB 747-53-2481 MODIFICATION FOUND SHORT EDGE MARGIN IN THE OVERHEAD CREW REST STIFFENER AND WEB BETWEEN BS 2280-2295, RBL 54-86.  REPAIRED IAW EA 63-215027.  (K)
